# SDR AALA202405159343

- Difficulty date: March 23, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON LEFT-HAND SIDE FRAME WEB HORIZONTAL FLANGE LOWER RADII LEVEL LOCATED AT FR 68 AND AT STR 22L. PERFORMED TIME LIMITED REPAIR PER EA # 353135.
